Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 461, NWS Little Rock, AR

October 5, 2012Johnson County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Oct 5, 2012, 10:55 AM CDT for Johnson County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2012, 10:55 AM CDT (15:55 UTC)
Expired
Oct 5, 2012, 11:35 AM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Johnson County, AR

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WUUS54 KLZK 051555
SVRLZK
ARC071-051645-
/O.NEW.KLZK.SV.W.0461.121005T1555Z-121005T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1055 AM CDT FRI OCT 5 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN WESTERN ARKANSAS...

* UNTIL 1145 AM CDT

* AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES SOUTHWEST OF HORSEHEAD LAKE...OR 8 MILES
  EAST OF OZARK...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           MINERAL SPGS REC AREA...
  LUDWIG LAKE...        HORSEHEAD LAKE...     HOLMAN...
  HARTMAN...            DILLEN...             UNION CITY...
  OZONE...              HUNT...               HILLCREST...
  HARMONY...            COAL HILL...          WOODS MTN...
  WHITE OAK...          TURKEY MTN...         SHADY GROVE...
  RICH KNOB...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3561 9371 3573 9316 3560 9317 3560 9322
      3550 9323 3542 9371
TIME...MOT...LOC 1555Z 254DEG 34KT 3553 9364

$$

46
1 follow-up statement
573 
WWUS54 KLZK 051635
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1135 AM CDT FRI OCT 5 2012

ARC071-051644-
/O.CAN.KLZK.SV.W.0461.000000T0000Z-121005T1645Z/
JOHNSON AR-
1135 AM CDT FRI OCT 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IS CANCELLED...

AT 1134 AM CDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM 
ABOUT 5 MILES NORTHWEST OF LUTHERVILLE...MOVING EAST AT 35 MPH. 
THE STORM HAS WEAKENED...WITH A SEVERE THUNDERSTORM WARNING NO 
LONGER NECESSARY.

&&

LAT...LON 3561 9371 3573 9316 3560 9317 3560 9322
      3550 9323 3542 9371
TIME...MOT...LOC 1634Z 263DEG 32KT 3555 9322

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 5, 6:50 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Oct 5, 6:50 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 AM CDT FRI OCT 5 2012

.DISCUSSION...

UPDATED FOR THE 12Z TAF DISCUSSION BELOW.

&&

.AVIATION...

TRIED TO SIMPLIFY THE TAFS A BIT THIS MORNING. COVERAGE OF SHOWERS
ACROSS NE OKLAHOMA...SW MISSOURI AND NW ARKANSAS IS A LITTLE LESS
THAN I EXPECTED TO SEE BY THIS TIME. AS SUCH...DECIDED TO REMOVE
PREVAILING -SHRA FROM MOST ALL TAF SITES AND JUST GO WITH VCSH
TODAY. THE EXCEPTION IS KHRO AND KBPK WHERE CONFIDENCE IS A LITTLE
HIGHER THAT PREVAILING -SHRA WILL BE SEEN IN THE NEXT FEW HOURS.
WILL LET DAY SHIFT MONITOR CONDITIONS AND AMEND TO ADD PREVAILING
-SHRA IF NEEDED ELSEWHERE. NAM GUIDANCE SEEMS TO HAVE A GOOD
HANDLE ON MVFR CIGS ACROSS OKLAHOMA THIS MORNING. HAVE FOLLOWED
SUITE AND BROUGHT IN MVFR CONDITIONS LATER THAN PREVIOUS
TAFS...WITH MVFR CIGS NOW AT KHRO AROUND 19Z...23Z FOR KLIT AND
SURROUNDING TERMINALS...AND FINALLY SHORTLY AFTER 00Z THIS EVENING
DOWN TOWARDS KLLQ. COULD SEE BRIEF MVFR CONDITIONS BEFORE THIS
SHOULD ANY SHOWERS PASS OVER TERMINAL...BUT THOSE CONDITIONS
SHOULD BE TRANSIENT. AFTER FRONTAL PASSAGE OCCURS AND NORTHERLY
WINDS SET IN...WILL HOLD ON TO MVFR CONDITIONS THROUGH THE
REMAINDER OF TAF PERIOD PER LATEST GUIDANCE.

&&

.PREV DISCUSSION... /ISSUED 257 AM CST FRI OCT 05 2012/

SHORT TERM...TODAY THROUGH MONDAY NIGHT
SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY OVER
NORTHERN ARKANSAS FROM JUST NORTHWEST OF HARRISON TO JUST NORTH OF
FAYETTEVILLE. OUT AHEAD OF THE FRONT...PATCHY FOG HAS
DEVELOPED...WITH TEMPERATURES IN THE MID TO UPPER 60S IN THE
ARKANSAS RIVER VALLEY. THE FOG WILL DISSIPATE AFTER SUNRISE.

THE FRONT WILL SLOWLY ADVANCE INTO THE STATE TODAY AND TONIGHT...AS
SEVERAL UPPER LEVEL SYSTEMS MOVE THROUGH AND INTERACT WITH IT. RAIN
WILL BECOME LIKELY LATER TODAY...MAINLY BEHIND THE FRONT. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE AS WELL...THOUGH WITH MARGINAL
ELEVATED INSTABILITY...ANY THUNDER WILL ISOLATED IN NATURE.

TEMPERATURES WILL START OUT RATHER WARM...AND COMPRESSION AHEAD OF
THE FRONT WILL ALLOW FOR TEMPERATURES TO WARM WELL INTO THE 80S IN
THE CENTRAL AND SOUTH. BEHIND THE FRONT IN THE NORTH...TEMPERATURES
WILL LEVEL OFF DURING THE MIDDLE OF THE DAY...AND WILL BEGIN FALLING
IN THE AFTERNOON AS THE FRONT ADVANCES SOUTHWARD.

BEHIND THE FRONT...NORTH WINDS OF 15 TO 20 MPH WILL BE NOTED...WITH
HIGHER GUSTS. SUSTAINED SPEEDS SHOULD REMAIN BELOW LAKE WIND
ADVISORY CRITERIA.

MUCH COLDER AIR WILL FILTER IN BEHIND THE FRONT. LOWS TONIGHT WILL
FALL INTO THE MID AND UPPER 30S IN THE NORTH...AND INTO THE 40S
LOWER 50S SOUTH. HIGHS ON SATURDAY WILL MOSTLY BE IN THE 40S AND
50S...WITH RAIN CONTINUING.

RAIN WILL DECREASE SATURDAY NIGHT...AS UPPER TROUGHING SWINGS DOWN
OUT OF THE PLAINS AND PUSHES ANY REMAINING MOISTURE OUT OF THE
REGION. LOWS IN THE FAR NORTH COULD APPROACH FREEZING BRIEFLY...
WHILE READINGS IN THE REMAINDER OF THE AREA WILL MOSTLY BE IN THE
40S.

HIGHS SUNDAY WILL BE IN THE 50S TO LOWER 60S AS CANADIAN HIGH
PRESSURE DROPS INTO THE REGION. ON SUNDAY NIGHT...TEMPERATURES WILL
BE COLDEST. WITH THE CENTER OF THE HIGH EXPECTED TO BE OVER THE
REGION...AND WINDS BECOMING NEAR CALM...MOST AREAS SHOULD RADIATE
DOWN INTO THE 30S TO NEAR 40 DEGREES. PATCHY FROST WILL BE NOTED IN
THE NORTH...WITH LOWS FALLING TO NEAR FREEZING. IT WOULD NOT
SURPRISE ME TO SEE SOME OF THE VALLEYS OF NORTHERN ARKANSAS TO FALL
TO THE UPPER 20S.

WITH THE HIGH PASSING TO THE EAST OF THE REGION ON MONDAY...
TEMPERATURES WILL WARM BACK UP INTO THE 60S TO NEAR 70 DEGREES...
WITH LOWS MONDAY NIGHT IN THE 40S AREAWIDE.

AS FAR AS ANY FREEZE OR FROST-RELATED HEADLINES...WILL HOLD OFF FOR
NOW...GIVEN ISOLATED NATURE ON SATURDAY NIGHT. HOWEVER...FOR SUNDAY
NIGHT...A FREEZE WATCH MAY BE NEEDED FOR PORTIONS OF NORTHERN
ARKANSAS IF THE MODELS CONTINUE TO TREND COOLER.

WITH RESPECT TO HIGH TEMPERATURES TODAY...THE FORECAST HAS HUGE BUST
POTENTIAL GIVEN THE CLOUDS...ANY RAIN...AND WARMING AHEAD OF THE
FRONT. APPROACH IT WITH CAUTION.

LONG TERM...TUESDAY THROUGH THURSDAY
FORECAST IS A BIT UNCERTAIN FOR THE LONG TERM...WITH POTENTIALLY
SIGNIFICANT IMPACTS TO THE AREA DEPENDING ON WHICH MODEL SOLUTION
YOU BUY INTO. IN GENERAL THE LONG TERM PATTERN WILL FEATURE A CLOSED
UPPER LOW OVER CA/NV REGION...WITH BROAD UPPER TROUGHING OVER THE
GREAT LAKES REGION AND BROAD UPPER RIDGING OVER THE NRN GULF OF
MEXICO. A COUPLE SHORTWAVE TROUGHS WILL MOVE THROUGH THE LARGER
UPPER TROUGH OVER THE GREAT LAKES. THESE WILL DRIVE SFC SYSTEMS THAT
WILL PUSH COLD FRONTS INTO THE REGION TUE NIGHT...AND AGAIN LATE THU.

THE UNCERTAINTY LIES WITH TWO PARTS OF THE FORECAST PUZZLE...THOSE
BEING HOW FAST/FAR SOUTH THE COLD FRONTS WILL MOVE AND ALSO THE
EVOLUTION OF THE CLOSED LOW OUT WEST. OVER THE PAST 24
HOURS...MODELS HAVE RANGED FROM SHOWING THE FRONTS MOVING THROUGH
QUICKLY...TO THE FRONTAL BOUNDARIES STALLING OUT OVER THE STATE AND
PRODUCING A SIGNIFICANT AMOUNT OF RAIN WED AND THU. THIS SEEMS TO
HINGE UPON WHETHER THE CLOSED LOW OUT WEST REMAINS A MORE
CONSOLIDATED CIRCULATION AS THE GFS AND CURRENT RUN OF THE EURO ARE
SHOWING...OR WHETHER IT OPENS UP A BIT AND SHIFTS EAST AS THE
PREVIOUS EURO SOLUTION WAS SHOWING. THE LATTER SOLUTION WOULD MEAN
MID/UPPER LEVEL FLOW WOULD BE MORE PARALLEL TO ANY INCOMING FRONTAL
BOUNDARIES...THUS INCREASING CHANCES THEY WOULD HANG UP AND PRODUCE
FREQUENT PERIOD OF RAIN FROM WED THROUGH THU. HAVE AGAIN TAKEN THE
MIDDLE ROAD...KEEPING BROAD-BRUSHED 20-30 PERCENT POPS IN THE
FORECAST FROM LATE TUE NIGHT ONWARD. UNTIL DETAILS ARE MORE CLEAR
THIS SEEMS TO BE A REASONABLE FORECAST...THAT IS A GOOD BLEND OF
MODEL SOLUTIONS AND ONE THAT STILL INDICATES A CHANCE FOR PROLONGED
PERIODS OF RAINFALL MID TO LATE WEEK. ON THE TEMPERATURE FRONT...DID
NOT MAKE ANY SIGNIFICANT CHANGES THERE. KEPT HIGHS SLIGHTLY BELOW
SEASONAL NORMS...WITH OVERNIGHT LOWS AROUND NORMAL VALUES. DEPENDING
ON HOW FAR SOUTH EITHER FRONT MOVES...AND HOW MUCH RAINFALL THEY
PRODUCE...THERE COULD BE SOME NOTABLE DOWNWARD ADJUSTMENTS MADE TO
HIGHS FOR THE NORTHERN PARTS OF THE STATE...BUT ONLY TIME AND BETTER
MODEL AGREEMENT WILL TELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     69  41  55  36 /  70  70  60  50
CAMDEN AR         87  51  57  45 /  20  50  50  40
HARRISON AR       59  37  55  33 /  90  60  60  40
HOT SPRINGS AR    82  48  54  43 /  50  60  60  50
LITTLE ROCK   AR  84  48  56  44 /  50  60  60  50
MONTICELLO AR     85  52  61  47 /  20  50  50  40
MOUNT IDA AR      80  43  53  40 /  70  70  60  40
MOUNTAIN HOME AR  61  37  53  32 /  90  60  60  40
NEWPORT AR        71  41  55  38 /  50  70  60  50
PINE BLUFF AR     84  48  58  45 /  20  50  60  40
RUSSELLVILLE AR   81  48  53  41 /  90  70  60  50
SEARCY AR         77  44  53  38 /  60  70  60  50
STUTTGART AR      83  46  58  43 /  30  60  60  50
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...64
Hazardous weather outlook, Oct 5, 4:42 AM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
442 AM CDT FRI OCT 5 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-060945-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
442 AM CDT FRI OCT 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL AFFECT THE FORECAST AREA TODAY AND TONIGHT. AN
ISOLATED THUNDERSTORM OR TWO COULD OCCUR WITH THE FRONT THROUGH
THIS AFTERNOON...BUT CHANCES FOR SEVERE STORMS ARE LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY NIGHT...WIDESPREAD TEMPERATURES IN THE LOW 30S WILL BE SEEN
ACROSS NORTHERN ARKANSAS. AS A RESULT...IT IS LIKELY THAT SOME
AREAS WILL SEE OVERNIGHT TEMPERATURES APPROACH THE FREEZING MARK
AND SOME PATCHY FROST WILL BE POSSIBLE. THIS WILL MOST LIKELY
OCCUR IN SHELTERED VALLEY LOCATIONS WHERE WINDS WILL BE THE
MOST CALM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, Oct 5, 6:00 AM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
600 AM CDT FRI OCT 5 2012

ARZ040-041-051130-
MONTGOMERY AR-POLK AR-
600 AM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND SOUTHWESTERN MONTGOMERY
COUNTIES UNTIL 630 AM CDT...

AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF WICKES...OR 17 MILES SOUTH OF
MENA...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               WICKES...             VANDERVOORT...
  POLK CNTY FAIRGNDS... MCCAULEY...
  LITTLE MISSOURI FALLS REC AREA...           LAKE MENA...
  HATFIELD...           HARTLEY...            GRANNIS...
  ALBERT PIKE REC AREA...                     SHADY...
  NUNLEY...             INK...                HATTON...
  DALLAS...             COVE...               BOARD CAMP...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3469 9411 3435 9384 3434 9387 3435 9388
      3435 9424 3420 9424 3419 9426 3419 9430
      3442 9447 3446 9447
TIME...MOT...LOC 1100Z 242DEG 26KT 3435 9429

64
Special weather statement, Oct 5, 10:47 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 AM CDT FRI OCT 5 2012

ARZ021-051630-
JOHNSON AR-
1047 AM CDT FRI OCT 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1130 AM
CDT...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES EAST OF OZARK...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM AS IT
TRACKS TOWARD HORSEHEAD LAKE.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           ROSETTA...
  MINERAL SPGS REC AREA...                    LUDWIG LAKE...
  HORSEHEAD LAKE...     HOLMAN...             HARTMAN...
  UNION CITY...         OZONE...              HUNT...
  HILLCREST...          HARMONY...            COAL HILL...
  WOODS MTN...          WHITE OAK...          TURKEY MTN...
  THOMPSON KNOB...      SHADY GROVE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 44 AND 57.

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3561 9371 3563 9370 3573 9329 3573 9321
      3572 9320 3560 9317 3560 9322 3550 9322
      3549 9324 3542 9368 3542 9371
TIME...MOT...LOC 1547Z 256DEG 30KT 3551 9375

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 6:00 AM CDTSpecial Weather StatementLZKPolk30 min
Oct 5, 10:47 AM CDTSpecial Weather StatementLZKJohnson43 min
Oct 5, 11:58 AM CDTSpecial Weather StatementLZKPope57 min
Oct 5, 1:16 PM CDTSpecial Weather StatementLZKVan Buren59 min
Oct 5, 2:21 PM CDTSpecial Weather StatementLZKCleburne44 min
Oct 5, 3:08 PM CDTSpecial Weather StatementLZKJackson47 min
Oct 5, 4:01 PM CDTSpecial Weather StatementLZKJackson44 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.